# SDR 2001UALA02123

- Difficulty date: October 14, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 36,588 hours, 13,405 cycles
- Engine: Pwa PW2037
- Engine time: 32,194 hours, 11,897 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: S010224
- Part serial: 0957
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 25,364 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UNABLE TO DEVELOP TAKEOFF POWER ON NUMBER 2 ENGINE. REPLACED ENGINE.  ENGINE WAS PLACED IN TEST CELL.  FUEL PUMP OUTPUT PRESSURE WAS FOUND TO BE LOW, AT HIGH POWER SETTINGS.  PUMP WAS REPLACED AND THE ENGINE DEVELOPED TAKEOFF POWER.
